# SDR AALA20130905013

- Difficulty date: August 25, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 36,865 hours, 14,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BROKEN BETWEEN STATIONS 312 TO 328 & LBL 45.  REPLACED INTERCOSTAL IAW AARD 51-00-05.
